The variance of the number of prime polynomials in short intervals and in residue classes

Jonathan P. Keating, Zeév Rudnick

Research output: Contribution to journalArticlepeer-review

Abstract

We resolve a function field version of two conjectures concerning the variance of the number of primes in short intervals (Goldston and Montgomery) and in arithmetic progressions (Hooley). A crucial ingredient in our work is the recent equidistribution results of N. Katz.

Original languageEnglish
Pages (from-to)259-288
Number of pages30
JournalInternational Mathematics Research Notices
Volume2014
Issue number1
DOIs
StatePublished - 1 Jan 2014

Fingerprint

Dive into the research topics of 'The variance of the number of prime polynomials in short intervals and in residue classes'. Together they form a unique fingerprint.

Cite this